# SDR SWAA2014120434678

- Difficulty date: October 22, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 88,567 hours, 65,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6545896
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAN ATTACH ANGLE CRACKED AT BS 530, STRINGER 28R.  R & R ANGLE IAW DWG & SRM.
